# SDR DXTA200500603

- Difficulty date: February 20, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N617QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605509
- Aircraft time: 281 hours, 198 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mains
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION, GEAR SELECTED UP, AFTER 3-4 SEC GEAR MADE A CYCLING THUMPING NOISE FOR APPROX 3 SECONDS.  RECEIVED A HYD FLOW & A HYD LOW CAUTION LIGHT.  CYCLING STOPPED, GEAR LOCKED UP & HYD FLOW LIGHT WENT OUT.  KEPT FLAPS AT 15 DEG AND RE-EXTENDED GEAR.  HYD PRESS ILLUMINATED, HYD LOW WENT OUT & GEAR EXTENDED.  THEN SELECTED FLAPS 35 DEG (170 KIAS) & FLAPS EXTENDED FINE, NO LIGHTS.  ONCE ON GROUND, CHECKED GEAR AND GEAR WELLS, NO APPARENT LEAKS.  HYD RESERVOIR WAS INDICATING APPROX 3 INCHES BELOW REFILL LINE.  SERVICED HYD RESERVOIR.  JACKED ACFT FOR GEAR RETRACTION TEST.  OPERATED GEAR AND ALL FLIGHT CONTROLS SEVERAL TIMES.  FOUND NO DEFECTS.  OPS NORMAL.  INSPECTED FOR HYD LEAKS, NO LEAKS NOTED.
